Two examples of the operators with jumping nonlinearities

Rudolf Švarc

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 587-620
  • ISSN: 0010-2628

How to cite


Švarc, Rudolf. "Two examples of the operators with jumping nonlinearities." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 587-620. <>.

author = {Švarc, Rudolf},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {spectra; operators with jumping nonlinearities; Fucik's conjecture},
language = {eng},
number = {3},
pages = {587-620},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Two examples of the operators with jumping nonlinearities},
url = {},
volume = {030},
year = {1989},

AU - Švarc, Rudolf
TI - Two examples of the operators with jumping nonlinearities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 587
EP - 620
LA - eng
KW - spectra; operators with jumping nonlinearities; Fucik's conjecture
UR -
ER -


  1. Ambrosetti A., Prodi G., On the inversion of some mappings with singularities between Banach spaces, Annali Mat. Pura Appl. 93 (1973), 231-246. (1973) Zbl0299.35043MR0320844
  2. Prodi G., Ambrosetti A., Analisi non lineare, I. quaderno Pisa 1973. (1973) Zbl0352.47001
  3. Fučík S., Solvability of nonlinear equations and BVP, Reidel-Dordrecht and Soc. of Czechoslovak Mathematicians and Physicists, Prague 1980. (1980) Zbl0453.47035
  4. Fučík S., Milota J., Linear and nonlinear variational inequalities on half-spaces, Comm. Math. Univ. Carol. 16 (1975), 663-682. (1975) Zbl0319.47039MR0417877
  5. John O., Quittner P., Stará J., Spectral properties and solvability of variational inequalities, (to be published). 
  6. Murty K. G., On the number of solutions to the complementarity problem and spanning properties of complementary cones, Linear Algebra and its Appl. 5 (1972), 65-108. (1972) Zbl0241.90046MR0291183
  7. Rohn J., Solving interval linear systems, Freiburger Intervall-Berichte 84/7, 1-14. Zbl0496.65015
  8. Švarc R., The operators with jumping nonlinearities and combinatorics, (to be published in Journal of Nonlin. Analysis - TMA). Zbl0671.47056
  9. Švarc R., Some combinatorial results about the operators with jumping nonlinearities, (to be published). Zbl0652.47040
  10. Švarc R., The solution of a Fučík's conjecture, Comm. Math. Univ. Carol. 25 (1984), 483-517. (1984) Zbl0562.47049MR0775566
  11. van der Waerden B. L., Algebra I, Springer-Verlag Berlin - Heidelberg - New York 1971. (Russian translation Nauka, Moscow, 1979) (1971) Zbl0221.12001

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.